×

Pseudo-almost periodic solutions for abstract partial functional differential equations. (English) Zbl 1170.35551

Summary: We study the existence and uniqueness of pseudo-almost periodic solutions for a first-order abstract functional differential equation with a linear part dominated by a Hille-Yosida type operator with a non-dense domain.

MSC:

35R10 Partial functional-differential equations
35B15 Almost and pseudo-almost periodic solutions to PDEs
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Adimy, M.; Elazzouzi, A.; Ezzimbi, K., Bohr-Neugebauer type theorem for some partial neutral functional differential equations, Nonlinear Anal., 66, 5, 1145-1160 (2007) · Zbl 1118.35052
[2] Amir, B.; Maniar, L., Composition of pseudo-almost periodic functions and Cauchy problems with operator of non dense domain, Ann. Math. Blaise Pascal, 6, 1, 1-11 (1999) · Zbl 0941.34059
[3] Cuevas, C.; Pinto, M., Existence and uniqueness of pseudo almost periodic solutions of semilinear Cauchy problems with non dense domain, Nonlinear Anal., 45, 1, 73-83 (2001) · Zbl 0985.34052
[4] Diagana, T.; Hernández, E., Existence and uniqueness of pseudo almost periodic solutions to some abstract partial neutral functional-differential equations and applications, J. Math. Anal. Appl., 327, 2, 776-791 (2007) · Zbl 1123.34060
[5] Engel, K. J.; Nagel, R., One-parameter semigroups for linear evolution equations, (Graduate Texts in Mathematics (2001), Springer-Verlag), p. 194 · Zbl 0952.47036
[6] Da Prato, G.; Sinestrari, E., Differential operators with non dense domain, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 14, 2, 285-344 (1989) · Zbl 0652.34069
[7] Da Prato, G.; Grisvard, P., On extrapolation spaces, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8), 72, 6, 330-332 (1982) · Zbl 0527.46055
[8] Nagel, R.; Sinestrari, E., (Inhomogeneous Volterra Integrodifferential Equations for Hille-Yosida Operators. Inhomogeneous Volterra Integrodifferential Equations for Hille-Yosida Operators, Lectures Notes Pure Appl. Math. (1994), Marcel Dekker), p. 150 · Zbl 0790.45011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.